Jump to content
Important Survey - Please Participate ×

Cystic acne


[TH...]

Recommended Posts

When I was 14/15 I was on Roaccutane which is now called Accutane I believe. 

I've now noticed that the cystic acne is making a comeback since I've been tapering off Valium. I believe it's the Hormones playing up and testosterone all over the place. I'm 34 male btw. 

I saw a post a while back about someone having excellent success with a couple of specific supplements but can't find it for the life of me. Not sure if anyone can help, think it was something called Lycopene maybe. 

Anyway, if someone has any ideas on how to treat this without me having to go onto antibiotics or other meds that'll be great. Maybe there is some testosterone/hormone balancing supplements out there that can help. 

Much appreciated 

Link to comment
Share on other sites

My belief is that there are multiple causes of skin problems. From my own experince, when I started to take suppliments my skin improved alot.

I take about 400 ug chromium, 500 mg magnesium, 12 g of fish oil and 3000 ug of retinol(active form of vitamin a) after about 30 days my skin cleared up. But if you decide to do it, do it at your own risk. But the key is consistency in taking suppliments and give the skin enough time to heal. You can also try to cut out dairy and gluten, but experiment for yourself and see what works. All the best to you.

Link to comment
Share on other sites

46 minutes ago, [[L...] said:

My belief is that there are multiple causes of skin problems. From my own experince, when I started to take suppliments my skin improved alot.

I take about 400 ug chromium, 500 mg magnesium, 12 g of fish oil and 3000 ug of retinol(active form of vitamin a) after about 30 days my skin cleared up. But if you decide to do it, do it at your own risk. But the key is consistency in taking suppliments and give the skin enough time to heal. You can also try to cut out dairy and gluten, but experiment for yourself and see what works. All the best to you.

@[Le...] is this specifically benzo related or did you do this prior to benzo's as well?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...